Alert archive / Mississippi / River Flood Warnings in 2012
River Flood Warning 56, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Mar 22, 2012, 2:03 PM CDT for Harrison County, Mississippi. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Mar 22, 2012, 2:03 PM CDT (19:03 UTC)
- Expired
- Mar 24, 2012, 7:47 AM CDT
- In force
- 42 hr
- Issued by
- NWS New Orleans, LA
- Flood severity
- Minor
County Harrison County, MS
The radar
The Mobile radar (KMOB), 86 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Biloxi River near Wortham (BLWM6). The gauge peaked at 17.82 ft at Mar 23, 2012, 4:00 PM CDT.
- Action stage
- 16 ft
- Minor stage
- 16 ft
- Moderate stage
- 18 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02481000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
670 WGUS44 KLIX 221903 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 203 PM CDT THU MAR 22 2012 ...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSISSIPPI... BILOXI RIVER NEAR WORTHAM AFFECTING HARRISON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC047-240103- /O.NEW.KLIX.FL.W.0056.120322T1903Z-000000T0000Z/ /BLWM6.1.ER.120322T1302Z.120322T1700Z.000000T0000Z.NO/ 203 PM CDT THU MAR 22 2012 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A * FLOOD WARNING FOR THE BILOXI RIVER NEAR WORTHAM. * UNTIL FURTHER NOTICE. * AT 1:00 PM THURSDAY THE STAGE WAS 17.0 FEET. * FLOOD STAGE IS 16.0 FEET. * IMPACT...AT 16.0 FEET...PALMER CREEK AND WEST WORTHAM ROADS WILL BE UNDER WATER AND DRIVING WILL BE HAZARDOUS. $$
4 follow-up statements
115 WGUS84 KLIX 230204 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 904 PM CDT THU MAR 22 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... THE BILOXI RIVER NEAR WORTHAM AFFECTING HARRISON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC047-240804- /O.CON.KLIX.FL.W.0056.000000T0000Z-000000T0000Z/ /BLWM6.1.ER.120322T1302Z.120322T1700Z.000000T0000Z.NO/ 904 PM CDT THU MAR 22 2012 THE FLOOD WARNING CONTINUES FOR THE BILOXI RIVER NEAR WORTHAM. * UNTIL FURTHER NOTICE. * AT 8:00 PM THURSDAY THE STAGE WAS 16.9 FEET. * FLOOD STAGE IS 16.0 FEET. * IMPACT...AT 16.0 FEET...PALMER CREEK AND WEST WORTHAM ROADS WILL BE UNDER WATER AND DRIVING WILL BE HAZARDOUS $$
209 WGUS84 KLIX 231544 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1044 AM CDT FRI MAR 23 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... THE BILOXI RIVER NEAR WORTHAM AFFECTING HARRISON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC047-242144- /O.CON.KLIX.FL.W.0056.000000T0000Z-000000T0000Z/ /BLWM6.1.ER.120322T1302Z.120322T1700Z.000000T0000Z.NO/ 1044 AM CDT FRI MAR 23 2012 THE FLOOD WARNING CONTINUES FOR THE BILOXI RIVER NEAR WORTHAM. * UNTIL FURTHER NOTICE. * AT 10:00 AM FRIDAY THE STAGE WAS 16.2 FEET. * FLOOD STAGE IS 16.0 FEET. * IMPACT...AT 16.0 FEET...PALMER CREEK AND WEST WORTHAM ROADS WILL BE UNDER WATER AND DRIVING WILL BE HAZARDOUS. $$
897 WGUS84 KLIX 240108 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 808 PM CDT FRI MAR 23 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... THE BILOXI RIVER NEAR LYMAN AFFECTING HARRISON COUNTY THE BILOXI RIVER NEAR WORTHAM AFFECTING HARRISON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC047-250708- /O.CON.KLIX.FL.W.0056.000000T0000Z-000000T0000Z/ /BLWM6.1.ER.120322T1302Z.120323T2130Z.000000T0000Z.NO/ 808 PM CDT FRI MAR 23 2012 THE FLOOD WARNING CONTINUES FOR THE BILOXI RIVER NEAR WORTHAM. * UNTIL FURTHER NOTICE. * AT 7:00 PM FRIDAY THE STAGE WAS 17.8 FEET. * THE FLOOD STAGE IS 16.0 FEET. * IMPACT...AT 16.0 FEET...PALMER CREEK AND WEST WORTHAM ROADS WILL BE UNDER WATER AND DRIVING WILL BE HAZARDOUS. $$ MSC047-250707- /O.EXT.KLIX.FL.W.0052.000000T0000Z-120326T0520Z/ /LYMM6.1.ER.000000T0000Z.120324T0600Z.120325T2320Z.NO/ 808 PM CDT FRI MAR 23 2012 ...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE BILOXI RIVER NEAR LYMAN. * UNTIL LATE SUNDAY NIGHT. * AT 4:00 PM FRIDAY THE STAGE WAS 15.4 FEET. * MINOR FLOODING IS OCCURRING. * THE FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO SLOWLY FALL TO BELOW FLOOD STAGE BY SUNDAY EVENING MARCH 25TH. * IMPACT...AT 14.0 FEET...AT 14 FEET HOMES ON LOWER FISHERMAN TRAIL WILL BEGIN TO FLOOD AND LOWER RIVER ROAD WILL BE IMPASSABLE. DRIVING ON LORAINE ROAD WILL BE HAZARDOUS DUE TO THE HIGH WATER. $$ 98/SO
941 WGUS84 KLIX 241247 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 747 AM CDT SAT MAR 24 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSISSIPPI... THE BILOXI RIVER NEAR WORTHAM AFFECTING HARRISON COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC047-241317- /O.CAN.KLIX.FL.W.0056.000000T0000Z-120324T1247Z/ /BLWM6.1.ER.120322T1302Z.120323T2130Z.120324T0904Z.NO/ 747 AM CDT SAT MAR 24 2012 THE FLOOD WARNING IS CANCELLED FOR THE BILOXI RIVER NEAR WORTHAM. * AT 7:00 AM SATURDAY THE STAGE WAS 15.4 FEET. * FLOOD STAGE IS 16.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Mar 22, 10:58 AM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Mar 22, 10:58 AM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1058 AM CDT THU MAR 22 2012
.UPDATE...
GIVEN THE PERSISTENCE OF THE CONVERGENT BANDING OVER SE LA OVER
THE TRANSITIONING POST-TROUGH AIR...ADDITIONAL RAINFALL IS TO BE
EXPECTED. OVER-RUNNING REGIME SLOWLY EVOLVING BACK TO SURFACE
BASED CONVECTION AS WINDS BACK IN RESPONSE TO OCCLUDED UPPER LOW
MOVING INTO MIDWEST FRIDAY. SATELLITE IMAGERY SHOWS SOURCE
INITIATION WELL SOUTHWEST OF THE AREA IN THE GULF AMONG MOISTURE
RICH AIR. MEANWHILE...SURFACE BASED TROUGH AXIS ABOUT TO MOVE INTO
MOBILE AREA AT THIS TIME TO DIMINISH SEVERE THREAT OVER MS COASTAL
COUNTIES BY NOON. AS A RESULT...HAVE RE-ISSUED FLASH FLOOD WATCH
FOR ADDITIONAL 2-4 INCHES THROUGH FRIDAY MORNING BACK TO I-55
CORRIDOR AND EAST OF MORGAN CITY-LAPLACE LINE.
ALSO ACTIVATED EMERGENCY RESPONSE FOR A CHEMICAL FIRE ONGOING IN
GEISMAR LA TO SUPPORT EMERGENCY MANAGEMENT AND LA GOHSEP IN THAT
AREA.
&&
.AVIATION...
PERSISTENCE OF IFR CONDITIONS TO CONTINUE GENERALLY FROM KMCB TO
KMSY EASTWARD. VFR CONDITIONS EXPECTED AT KBTR THROUGH 23/18Z.
&&
.DECISION SUPPORT...
DSS CODE...ORANGE
DEPLOYED...STORM SURVEYS IN HARRISON CO MS
ACTIVATION..HIGH IMPACT...ERMET AND COMMS DESK
ACTIVITIES...SEVERE WEATHER OPERATIONS FOR TORNADO WATCH #99
CHEMICAL FIRE DECISION SUPPORT IN GEISMAR LA
OIL SPILL SUPPORT FOR BARATARIA BAY
MONITORING FLASH FLOOD/RIVER FLOODING.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PREV DISCUSSION... /ISSUED 945 AM CDT THU MAR 22 2012/
SOUNDING DISCUSSION...
NO PROBLEMS WITH THIS MORNINGS FLIGHT. THE SOUNDING IS SATURATED
FROM THE JUST OFF THE SURFACE THROUGH 550MB. LIGHT RAIN WITH
OVERCAST SKIES WAS OBSERVED AT RELEASE. A THUNDERSTORM WITH
OCCASIONAL LIGHTNING OCCURRED DURING THE PREVIOUS HOUR PRIOR TO
RELEASE. THE PW VALUE WAS INDICATED AT 1.67 INCHES. THE SOUNDING
DRIES ABOVE 450MB. THERE IS A FIVE DEGREE INVERSION FROM 965MB TO
950MB OR A 2 DEGREE CELSIUS CAP. THE WINDS THROUGH JUST ABOVE 1K
FEET WERE NORTHERLY AT AROUND 10KTS. THE MEAN WINDS FROM THE
SURFACE THROUGH 5K FEET WERE FROM THE SOUTHWEST AT 16KTS. FROM 5K
TO 10K FEET THE WINDS ARE FROM THE SOUTH AT JUST ABOVE 40KTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 72 57 80 55 / 60 30 30 10
BTR 76 59 81 58 / 40 40 30 10
ASD 76 64 79 61 / 100 50 40 20
MSY 75 64 80 63 / 100 50 40 20
GPT 75 65 78 63 / 100 60 50 20
PQL 76 65 78 62 / 100 60 50 20
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL NOON FRIDAY FOR THE FOLLOWING ZONES:
LOWER JEFFERSON...LOWER LAFOURCHE...LOWER
PLAQUEMINES...LOWER ST. BERNARD...LOWER
TERREBONNE...NORTHERN TANGIPAHOA...ORLEANS...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. JOHN THE BAPTIST...ST.
TAMMANY...UPPER JEFFERSON...UPPER LAFOURCHE...UPPER
PLAQUEMINES...UPPER ST. BERNARD...UPPER TERREBONNE...AND
WASHINGTON.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO PORT FOURCHON FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 7 PM THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
FROM 20 TO 60 NM...AND COASTAL WATERS FROM STAKE ISLAND LA
TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO
60 NM.
MS...FLASH FLOOD WATCH UNTIL NOON FRIDAY FOR THE FOLLOWING ZONES:
HANCOCK...HARRISON...JACKSON...PEARL RIVER...PIKE...AND
WALTHALL.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO PORT FOURCHON FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 7 PM THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
FROM 20 TO 60 NM...AND COASTAL WATERS FROM STAKE ISLAND LA
TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO
60 NM.
&&
24/RRHazardous weather outlook, Mar 22, 11:23 AM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1123 AM CDT THU MAR 22 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-231630- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1123 AM CDT THU MAR 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAVY RAIN... A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS EAST OF THE INTERSTATE 55 CORRIDOR THROUGH NOON FRIDAY AFTERNOON. RAINFALL TOTALS OF 2 TO 4 INCHES WITH LOCALIZED 6 INCH AMOUNTS ARE POSSIBLE ACROSS THIS AREA. SEE WARNING TEXT FOR ADDITIONAL DETAILS. SEVERE THUNDERSTORMS... ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY...ESPECIALLY ALONG THE MISSISSIPPI COAST AND OVER THE COASTAL WATERS EAST OF THE MOUTH OF THE MISSISSIPPI RIVER. THE HIGHEST THREAT FROM ANY SEVERE THUNDERSTORMS WILL BE STRONG DAMAGING WIND GUSTS. A TORNADO WATCH IS IN EFFECT FOR HARRISON AND JACKSON COUNTIES AND ADJACENT COASTAL WATERS THROUGH NOON TODAY. MARINE... SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT FOR PORTIONS OF THE GULF COASTAL WATERS THROUGH THE AFTERNOON HOURS. PLEASE SEE THE LATEST COASTAL WATERS FORECAST FOR ADDITIONAL DETAILS. RIVER FLOODING... FLOOD WARNINGS ARE NOW EFFECT FOR NUMEROUS POINTS ALONG LOCAL RIVERS. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS AND FORECASTS FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS EAST OF THE INTERSTATE 55 CORRIDOR THROUGH NOON FRIDAY. AN ADDITIONAL 2 TO 4 INCHES ARE POSSIBLE. STAY TUNED TO FORECAST FOR ANY CHANGES. FLOOD WARNINGS WILL REMAIN IN EFFECT FOR NUMEROUS LOCATIONS ALONG AREA RIVERS. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS AND FORECASTS FOR ADDITIONAL INFORMATION. SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY AS A SLOW MOVING STORM SYSTEM CONTINUES TO IMPACT THE AREA. A FEW OF THESE THUNDERSTORMS COULD TURN SEVERE FRIDAY AFTERNOON. THERE IS CURRENTLY A SLIGHT RISK OF SEVERE WEATHER IN PLACE FOR FRIDAY OVER MOST OF THE REGION. THE PRIMARY THREAT FROM THESE SEVERE THUNDERSTORMS WILL BE STRONG DAMAGING WIND GUSTS AND ISOLATED TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR TODAY AND POSSIBLY FRIDAY DUE TO THE THREAT OF SEVERE WEATHER AND POSSIBLE FLASH FLOODING. PLEASE RELAY ANY REPORTS OF SEVERE WEATHER OR FLASH FLOODING TO LOCAL LAW ENFORCEMENT OR DIRECTLY TO THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 7:09 PM CDT | Tornado Warning | LIX | Hancock, Harrison | 21 min |
| Mar 21, 7:29 PM CDT | Flash Flood Warning | LIX | Hancock, Pearl River | 3 hr |
| Mar 21, 8:19 PM CDT | Tornado Warning | LIX | Hancock, Harrison | 26 min |
| Mar 21, 8:34 PM CDT | River Flood Warning | LIX | Hancock, Pearl River | 20 days |
| Mar 21, 8:58 PM CDT | Flash Flood Warning | LIX | Harrison | 3 hr |
| Mar 21, 10:08 PM CDT | Tornado Warning | LIX | Harrison | 26 min |
| Mar 21, 11:13 PM CDT | Areal Flood Warning | LIX | Hancock | 4 hr |
| Mar 21, 11:54 PM CDT | Flash Flood Warning | LIX | Harrison | 2 hr |
| Mar 22, 12:18 AM CDT | Tornado Warning | LIX | Harrison, Jackson | 27 min |
| Mar 22, 1:34 AM CDT | River Flood Warning | LIX | Harrison | 4 days |
| Mar 22, 1:34 AM CDT | River Flood Warning | LIX | Harrison | 4 days |
| Mar 22, 2:00 AM CDT | Flash Flood Warning | LIX | Harrison | 3 hr |
| Mar 22, 4:52 AM CDT | Tornado Warning | LIX | Harrison, Jackson | 23 min |
| Mar 22, 7:01 AM CDT | Tornado Warning | LIX | Jackson | 29 min |
| Mar 22, 8:10 AM CDT | Flash Flood Warning | LIX | Jackson | 3 hr |
| Mar 22, 9:44 AM CDT | Tornado Warning | LIX | Jackson | 31 min |
| Mar 22, 10:51 AM CDT | River Flood Warning | LIX | Harrison | 55 hr |
| Mar 22, 10:56 AM CDT | River Flood Warning | LIX | Jackson | 10 days |
Nearby
River Flood Warnings in Mississippi, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.